# SDR C2XA02TY072

- Difficulty date: April 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 8,957 hours, 5,432 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULE ENGINE CHANGE ON THE LEFT ENGINE, THE FORWARD MOUNT YOKE, UPPER AFT ATTACHMENT BOLT HOLE WAS FOUND OVERSIZED, THE HAT BUSHING MOVES FREELY AND ROCKS WHILE IN POSITION.  MAINTENANCE APPLIED AS700 SEALANT TO THE BUSHING AND REINSTALLED.  EMBRAER AUTHORIZES TO FLY FOR 400 FLIGHT CYCLES TILL A PERMANENT DISPOSITION CAN BE SENT IAW-EMB-GST-1198/02.  AN APPROVED REPAIR WAS OBTAINED, WHICH WILL REWORK THE AFFECTED YOKE IAW-EC5420-01035.
